# SDR SWAA2022052409963

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 66,158 hours, 39,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EXIT LIGHT COVER FORWARD ENTRY DOOR IS MISSING / [01] OK TO CONTINUE PER MEL 25-10-01 SP 1 B 67148;[02] INSTALLED NEW FWD ENTRY DOOR EXIT LIGHT COVER PER AMM 33-51-01 OPS CHECK GOOD MEL CLEARED.
